Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

NEW BOOKS

Quarterly of Applied Mathematics
Vol. 47, No. 4 (December 1989), pp. 600, 630, 660, 672, 746, 752, 772, 778-784
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637595
Page Count: 14
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
NEW BOOKS
Preview not available

Page Thumbnails

  • Thumbnail: Page 
600
    600
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
660
    660
  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
746
    746
  • Thumbnail: Page 
752
    752
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
778
    778
  • Thumbnail: Page 
779
    779
  • Thumbnail: Page 
780
    780
  • Thumbnail: Page 
781
    781
  • Thumbnail: Page 
782
    782
  • Thumbnail: Page 
783
    783
  • Thumbnail: Page 
784
    784